×

On an extension of a linear control problem with phase constraints. (English. Russian original) Zbl 1124.93031

Differ. Equ. 41, No. 4, 518-528 (2005); translation from Differ. Uravn. 41, No. 4, 490-499 (2005).
In the paper nonautonomous linear systems in the form \(\dot x(t) = A(t) x(t) + B(t) u(t)\) with control functions measurable by some finitely additive measures and satisfying to integral constraints of the form \(\int_{[0,\theta]} {\|u(t)\|_r \lambda(dt)} \leq c\) are under consideration. For such systems generalized control problem is stated. In generalized problem the system trajectory is considered as the limit of ordinary problem trajectories and can be discontinuous. Corresponding limit is considered in the topology of pointwise convergence. It is shown that ordinary solutions are embedded in the space of generalized solutions. In the paper the description of the attraction sets in terms of generalized control problem is obtained and the asymptotic equivalence of two different approaches for the perturbation of phase constraints (with respect to all coordinates of the phase vector and with respect to certain part of coordinates) is proved. The author gives an example in which the limit trajectory is realized by a finitely additive measure and shows that corresponding motion cannot be realized in the class of countably additive measures.

MSC:

93C15 Control/observation systems governed by ordinary differential equations
93-01 Introductory exposition (textbooks, tutorial papers, etc.) pertaining to systems and control theory
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Warga, J., Optimal Control of Differential and Functional Equations, New York: Academic, 1972. Translated under the title Optimal’noe upravlenie differentsial’nymi i funktsional’nymi uravneniyami, Moscow: Nauka, 1977.
[2] Gamkrelidze, R.V., Osnovy optimal’nogo upravleniya (Foundations of Optimal Control), Tbilisi, 1977.
[3] Young, L.C., Lectures on the Calculus of Variations and Optimal Control Theory, Philadelphia: Saunders, 1969. Translated under the title Lektsii po variatsionnomu ischisleniyu i teorii optimal’nogo upravleniya, Moscow: Mir, 1974.
[4] Krasovskii, N.N. and Subbotin, A.I., Pozitsionnye differentsial’nye igry (Positional Differential Games), Moscow, 1974. · Zbl 0298.90067
[5] Subbotin, A.I. and Chentsov, A.G., Optimizatsiya garantii v zadachakh upravleniya (Optimization of Guaranteed Result in Control Problems), Moscow, 1981. · Zbl 0542.90106
[6] Chentsov, A.G., Prilozheniya teorii mery k zadacham upravleniya (Applications of Measure Theory to Control Problems), Sverdlovsk, 1985.
[7] Chentsov, A.G., Konechno-additivnye mery i relaksatsii ekstremal’nykh zadach (Finitely Additive Measures and Relaxations of Extremal Problems), Yekaterinburg, 1993.
[8] Chentsov, A.G., Uspekhi Mat. Nauk, 1995, vol. 50, no.5 (305), pp. 223–242.
[9] Chentsov, A.G., Izv. RAN. Ser. Mat., 1999, vol. 63, pp. 185–223.
[10] Chentsov, A.G., Asymptotic Attainability, Dordrecht, 1997.
[11] Chentsov, A.G. and Morina, S.I., Extensions and Relaxations, Dordrecht, 2002. · Zbl 1031.93001
[12] Chentsov, A.G., Atti Sem. Fis. Univ. Modena. IL, 2001, pp. 531–545.
[13] Krasovskii, N.N., Teoriya upravleniya dvizheniem (Motion Control Theory), Moscow, 1968.
[14] Halanay, A. and Wexler, D., Teoria calitativa a sistemelor cu impulsuri, Bucharest: Editura Academiei Republicii Socialiste Romania, 1968. Translated under the title Kachestvennaya teoriya impul’snykh sistem, Moscow: Mir, 1971. · Zbl 0176.05202
[15] Samoilenko, A.M. and Perestyuk, N.A., Differentsial’nye uravneniya s impul’snym vzaimodeistviem (Impulsive Differential Equations), Kiev, 1987.
[16] Zavalishchin, S.T. and Sesekin, A.N., Impul’snye protsessy. Modeli i prilozheniya (Impulse Processes. Models and Applications), Moscow, 1991. · Zbl 0745.47042
[17] Neveu, J., Bases mathematiques du calcul des probabilites, Paris, 1964. Translated under the title Matematicheskie osnovy teorii veroyatnostei, Moscow: Mir, 1969. · Zbl 0137.11203
[18] Dunford, N. and Schwartz, J., Linear Operators. General Theory, New York, 1958. Translated under the title Lineinye operatory. T. 1. Obshchaya teoriya, Moscow: Inostrannaya Literatura, 1962.
[19] Chentsov, A.G., Izv. Vyssh. Uchebn. Zaved. Matematika, 1993, no. 5, pp. 112–123.
[20] Morina, S.I. and Chentsov, A.G., Prikl. Mat. Mekh., 1995, vol. 59, no.6, pp. 995–1002.
[21] Morina, S.I. and Chentsov, A.G., Avtomat. Telemekh., 1997, no. 7, pp. 207–216.
[22] Serov, V.P. and Chentsov, A.G., Konechno-additivnoe rasshirenie lineinykh zadach optimal’nogo upravleniya s integral’nymi ogranicheniyami (Finitely Additive Extensions of Linear Optimal Control Problems with Integral Constraints), Deposited in VINITI, Sverdlovsk, 1989, no. 6644-V89.
[23] Morina, S.I., in Vek radio: Perspektivnye puti razvitiya antennykh sistem kosmicheskoi svyazi, teorii upravleniya i raspoznavaniya obrazov (Century of Radio: Promising Trends in Antenna Space Communication Systems, Control Theory, and Image Recognition), Yekaterinburg, 1996, pp. 191–201.
[24] Serov, V.P. and Chentsov, A.G., Differents. Uravn., 1990, vol. 26, no.4, pp. 607–617.
[25] Chentsov, A.G. and Kashirtseva, T.Yu., Vestn. Chelyab. Univ., 1999, no. 2, pp. 137–146.
[26] Bhaskara Rao, K.P.S. and Bhaskara Rao, M., Theory of Charges. A Study of Finitely Additive Measures, New York, 1983. · Zbl 0516.28001
[27] Engelking, R., General Topology, Warszawa: PWN, 1983. Translated under the title Obshchaya topologiya, Moscow: Mir, 1986.
[28] Kelley, J.L., General Topology, Toronto: Van Nostrand, 1955. Translated under the title Obshchaya topologiya, Moscow, 1968.
[29] Morina, S.I. and Chentsov, A.G., Izv. RAN. Teoriya i Sistemy Upravleniya, 2004, no. 1, pp. 39–48.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.